Alert archive / California / Flash Flood Watches in 2016

Flash Flood Watch 1, NWS San Francisco Bay Area, CA

January 4, 2016Monterey County, California

NWS San Francisco Bay Area, CA issued this flash flood watch at Jan 4, 2016, 10:48 AM PST for Monterey County, California. It took effect at Jan 5, 2016, 1:00 AM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 4, 2016, 10:48 AM PST (18:48 UTC)
In effect from
Jan 5, 2016, 1:00 AM PST
Expired
Jan 5, 2016, 9:01 AM PST
In force
8 hr
Issued by
NWS San Francisco Bay Area, CA
Flood severity
None

County Monterey County, CA

The radar

The San Francisco radar (KMUX), 115 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 6.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2016-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2016-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1102 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

645 
WGUS66 KMTR 041848
FFAMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1048 AM PST MON JAN 4 2016

...LOCALLY HEAVY RAIN EXPECTED OVERNIGHT...

CAZ517-530-051600-
/O.NEW.KMTR.FF.A.0001.160105T0900Z-160105T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
1048 AM PST MON JAN 4 2016

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING FOR THE BIG SUR COAST AND SANTA LUCIA MOUNTAINS...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF CALIFORNIA...INCLUDING THE 
  FOLLOWING AREAS...SANTA LUCIA MOUNTAINS AND LOS PADRES 
  NATIONAL FOREST AND SOUTHERN MONTEREY BAY AND BIG SUR COAST. 

* FROM LATE TONIGHT THROUGH TUESDAY MORNING

* LOCALLY HEAVY RAIN OVERNIGHT COULD CAUSE LOCAL FLASH FLOODING
  AND LEAD TO DEBRIS FLOWS AND ROCK SLIDES. THIS COULD IMPACT
  PORTIONS OF HIGHWAY 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

BELL
2 follow-up statements
490 
WGUS66 KMTR 051038
FFAMTR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
238 AM PST TUE JAN 5 2016

...LOCALLY HEAVY RAIN EXPECTED THIS MORNING...

CAZ517-530-051800-
/O.EXT.KMTR.FF.A.0001.000000T0000Z-160105T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
238 AM PST TUE JAN 5 2016

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF CALIFORNIA...INCLUDING THE FOLLOWING AREAS... SANTA
  LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST AND SOUTHERN
  MONTEREY BAY AND BIG SUR COAST. THE WATCH IS NOT IN EFFECT FOR
  LOCATIONS NORTH OF THE BIG SUR COAST. 

* UNTIL 10 AM PST THIS MORNING

* LOCALLY HEAVY RAIN OVERNIGHT COULD CAUSE LOCAL FLASH FLOODING 
  AND LEAD TO DEBRIS FLOWS AND ROCK SLIDES. THIS COULD IMPACT 
  PORTIONS OF HIGHWAY 1. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
298 
WGUS66 KMTR 051701
FFAMTR

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
901 AM PST TUE JAN 5 2016

CAZ517-530-051815-
/O.CAN.KMTR.FF.A.0001.000000T0000Z-160105T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
901 AM PST TUE JAN 5 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF CALIFORNIA...INCLUDING THE
FOLLOWING AREAS...SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL
FOREST AND SOUTHERN MONTEREY BAY AND BIG SUR COAST HAS BEEN
CANCELLED. 

ADDITIONAL LIGHT TO OCCASIONALLY MODERATE RAINFALL WILL REMAIN
POSSIBLE OVER THE REGION THROUGH THIS AFTERNOON. HOWEVER...THE
THREAT FOR FLASH FLOODING...DEBRIS FLOWS AND ROCK SLIDES WILL BE
REDUCED UNTIL THE NEXT STORM SYSTEM ARRIVES OVERNIGHT INTO
WEDNESDAY MORNING.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood watch went out at Jan 4, 9:52 AM PST, 56 minutes earlier.

Area forecast discussion, Jan 4, 9:52 AM PST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
952 AM PST MON JAN 4 2016

...HEAVY RAIN AND GUSTY WINDS LIKELY LATE TONIGHT AND EARLY
TUESDAY...
...ANOTHER POTENT STORM FORECAST FOR WEDNESDAY...

.SYNOPSIS...LIGHT RAIN IS EXPECTED OVER MOST OF THE REGION TODAY
AS A WEAK WEATHER SYSTEM MOVES INLAND. THIS IS THE FIRST IN A
SERIES OF WEATHER SYSTEMS EXPECTED TO IMPACT CALIFORNIA THROUGH
THE WEEK. THE SECOND STORM ON MONDAY NIGHT AND TUESDAY MORNING
WILL BE MUCH STRONGER AND WILL LIKELY PRODUCE HEAVY RAIN AND
LOCALLY STRONG WINDS. ANOTHER STRONG STORM WITH HEAVY RAIN AND
EVEN STRONGER WINDS IS EXPECTED ON WEDNESDAY. MORE RAIN WILL FOLLOW
ON THURSDAY. DRY WEATHER IS EXPECTED BY FRIDAY.

&&

.DISCUSSION...AS OF 8:25 AM PST MONDAY...RADAR SHOWS THE MAIN
BAND OF RAIN HAS NOW GONE THROUGH THE SF BAY AREA AND IS HEADING
THROUGH ALAMEDA AND CONTRA COSTA COUNTIES. RAINFALL AMOUNTS SO FAR
HAVE BEEN LIGHT WITH MANY SPOTS PICKING UP LESS THAN 1/10". A FEW
HIGHER ELEVATION LOCATIONS HAVE FARED BETTER AND ARE IN THE
1/3-2/3" RANGE (PLEASE SEE SFOPNSMTR FOR ALL OF THE NUMBERS).
SCATTERED SHOWERS CAN BE EXPECTED THROUGH OUR AREA TODAY WITH
ANOTHER 1/10" OR SO POSSIBLE.

MAIN FOCUS REMAIN ON LATE TONIGHT/TUESDAY AND TUESDAY
NIGHT/WEDNESDAY AS TWO STRONG SYSTEMS MOVE ACROSS. LATEST TIMING
BRINGS MODERATE TO POTENTIALLY HEAVY RAIN THROUGH SF BAY DOWN TO
MONTEREY BAY BETWEEN 4 AND 10 AM WHICH COULD LEAD TO A VERY
CHALLENGING MORNING COMMUTE. WEDNESDAY MORNING COMMUTE WILL ALSO
BE TRICKY AS THE SECOND SYSTEM COMES THROUGH DURING THAT TIME.

ALL IN ALL LITTLE CHANGE IN THINKING COMPARED TO THE PREVIOUS
SHIFT. CURRENT FORECAST APPEARS TO BE ON TRACK, SO NO MAJOR
UPDATES PLANNED.

.PREVIOUS DISCUSSION...RAINFALL IS BECOMING MORE WIDESPREAD EARLY
THIS MORNING AND RAIN RATES ARE BEGINNING TO PICK UP A BIT ACROSS
THE SOUTHERN PART OF OUR FORECAST AREA AS THE FIRST IN A SERIES OF
PACIFIC WEATHER SYSTEMS FINALLY BEGINS TO PUSH ONSHORE. THIS
INITIAL SYSTEM IS DYNAMICALLY WEAK AND THE MODELS HAVE BEEN
TRENDING LOWER WITH QPF. RAIN RATES MAY BECOME MODERATE FOR A
SHORT TIME AROUND SUNRISE...BUT OTHERWISE RAINFALL WITH THIS
SYSTEM IS EXPECTED TO REMAIN LIGHT TODAY.

THE MAIN FOCUS IS ON THE NEXT TWO...MUCH STRONGER...INCOMING
SYSTEMS. THE FIRST WILL IMPACT OUR FORECAST AREA TONIGHT AND
TUESDAY MORNING AND THE SECOND IS DUE IN ON WEDNESDAY.

THE FIRST OF THESE TWO APPROACHING SYSTEMS CAN BE SEEN ON IR
SATELLITE IMAGERY TAKING SHAPE OFFSHORE BETWEEN 130 AND 140W. THE
MODELS AGREE THAT THIS SYSTEM WILL STRENGTHEN AS IT APPROACHES THE
COAST OVER THE NEXT 24 HOURS. THE MODELS HAVE ALSO BEEN TRENDING
FASTER...WITH RAINFALL NOW FORECAST TO INTENSIFY IN THE NORTH BAY
AROUND MIDNIGHT TONIGHT AND ACROSS MOST OF THE REST OF OUR
FORECAST AREA BY SUNRISE TUESDAY MORNING. RAIN RATES WILL LIKELY
BE HEAVY FOR A TIME DURING THE EARLY MORNING HOURS OF TUESDAY. THE
BULK OF THE RAINFALL WILL PROBABLY FALL BY MIDMORNING TUESDAY WITH
SCATTERED SHOWERS TO FOLLOW FOR THE REMAINDER OF THE DAY. THE
MODELS ALSO INDICATE SUFFICIENT INSTABILITY ON TUESDAY FOR
ISOLATED THUNDERSTORMS...BOTH ALONG THE STRONG FRONTAL BOUNDARY
EARLY IN THE DAY AND THEN ALSO IN THE COOL UNSTABLE AIRMASS THAT
FOLLOWS THE FRONT IN THE AFTERNOON.

SOUTHERLY WINDS WILL INCREASE TONIGHT AHEAD OF THE INCOMING SYSTEM
AND PEAK BETWEEN MIDNIGHT TONIGHT AND SUNRISE TUESDAY MORNING.
THE MODELS HAVE RECENTLY BACKED OFF SOMEWHAT ON WIND SPEEDS WITH
THIS SYSTEM. WIND SPEEDS ARE EXPECTED TO REMAIN BELOW ADVISORY
LEVELS. NONETHELESS...BREEZY CONDITIONS CAN BE EXPECTED LATE
TONIGHT WITH LOCAL GUSTS TO 40 MPH POSSIBLE NEAR THE COAST AND IN
THE HILLS.

THERE IS EXPECTED TO BE A SHORT BREAK IN THE ACTION ON TUESDAY
NIGHT BEFORE THE NEXT ROBUST SYSTEM SWEEPS IN FROM THE WEST ON
WEDNESDAY. ALL OF THE MODELS INDICATE RAIN THROUGHOUT THE DAY ON
WEDNESDAY WITH A PERIOD OF HEAVY RAIN MOST LIKELY OCCURRING DURING
THE MORNING. THE WEDNESDAY SYSTEM IS EXPECTED TO BE WINDIER THAN
THE MONDAY NIGHT/TUESDAY MORNING SYSTEM. THE WRF FORECASTS SURFACE
WIND SPEEDS CLOSE TO 50 KNOTS NEAR THE SAN MATEO COUNTY COAST LATE
WEDNESDAY MORNING. IF CURRENT WIND FORECASTS HOLD...WE WILL
PROBABLY NEED A WIND ADVISORY FOR AT LEAST OUR COASTAL AND
MOUNTAIN ZONES ON WEDNESDAY MORNING. WILL ALSO NEED TO CONSIDER
ADDING SLIGHT THUNDERSTORM CHANCES TO THE FORECAST FOR WEDNESDAY
GIVEN THE AMOUNT OF FORECAST INSTABILITY.

ONE FINAL IMPULSE IS FORECAST TO MOVE THROUGH LATE WEDNESDAY NIGHT
AND THURSDAY. THE THURSDAY SYSTEM LOOKS SOMEWHAT WEAKER BOTH IN
TERMS OF RAINFALL POTENTIAL AND WINDS...BUT IT STILL MAY PRODUCE
LOCAL BRIEF HEAVY RAIN AND GUSTY WINDS.

THE HAZARDOUS WEATHER STATEMENT WILL BE UPDATED SHORTLY WITH
INFORMATION CONCERNING THE UPCOMING HEAVY RAIN AND WINDS...AS
WELL AS THE LARGE LONG-PERIOD SWELL TRAINS THAT ARE DUE TO ARRIVE
ALONG OUR COAST THIS WEEK.

FRIDAY SHOULD BE A DRY DAY FOR THE MOST PART. THE MODELS BEGIN TO
DIVERGE A BIT BY THE UPCOMING WEEKEND...BUT IT APPEARS THAT A
RELATIVELY WEAK SYSTEM WILL MOVE THROUGH ON SATURDAY.

THE WEATHER PATTERN IS EXPECTED TO REMAIN ACTIVE GOING INTO NEXT
WEEK.

&&

.AVIATION...AS OF 9:43 AM PST MONDAY...FIRST OFF LOW CONFIDENCE
FORECAST AS ONE SYSTEM EXITS THE REGION AND A MUCH MORE POWERFUL
SYSTEM APPROACHES FROM THE WEST. IN THE SHORT TERM...A FEW
LINGERING SHOWERS WILL BE POSSIBLE WITH SOME IMPROVEMENT FOR CIGS
AND VSBY. WILL FORECAST MAINLY MVFR CONDITIONS THIS AFTERNOON.
THE SECOND ROUND OF PRECIP WILL ARRIVE SHORTLY AFTER 00Z AND THEN
REALLY INCREASE 08-10Z TONIGHT WITH POSS PERIODS OF +RA WITH GUSTY
WINDS. WIND SHIFT TOMORROW AFTER 14-15Z WITH PRECIP TAPERING OFF.

VICINITY OF KSFO...NEEDLESS TO SAY CIGS/WINDS WILL BE VERY
PROBLEMATIC TODAY AT KSFO. VIS SATELLITE DOES SHOW POSS CLEARING
FROM THE WEST. FOR NOW THOUGH...WILL KEEP CIGS IN WITH LIGHT E-SE
WINDS. CONDITIONS DROP OVERNIGHT WITH VERY GUSTY WINDS AND WET
RUNWAYS FOR TOMORROW/S AM RUSH.

SFO BRIDGE APPROACH...IN THE SHORT TERM LOWER VSBY WITH HIGHER
CIGS WILL PREVAIL.

MONTEREY BAY AREA TERMINALS...PATCH OF CLEARING FOR MONTEREY. WILL
GO VFR FOR THIS AFTERNOON. CIGS AND PRECIP RETURN OVERNIGHT...POSS
HEAVY RAIN TOMORROW AM.

&&

.MARINE...AS OF 09:40 AM PST MONDAY...RAIN WILL DECREASE THROUGH
THE DAY AS ONE STORM SYSTEM EXITS TO THE EAST. A STRONGER AND
WETTER STORM WILL ARRIVE TUESDAY AND WEDNESDAY BRINGING HEAVY
RAIN...POSSIBLE THUNDERSTORMS AND MUCH STRONGER WINDS. IN ADDITION
A LARGE WESTERLY SWELL TRAIN WILL ARRIVE TUESDAY WITH THE
POSSIBILITY OF EVEN LARGER SWELL ON THURSDAY. THE LARGE SWELL WILL
THEN DIMINISH LATE IN THE WEEK.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...ROUGH BAR ADVISORY FOR SF BAR

&&

PUBLIC FORECAST: BELL/DYKEMA
AVIATION: MM
MARINE: MM

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
Hazardous weather outlook, Jan 4, 4:53 AM PST, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
453 AM PST MON JAN 4 2016

CAZ006-505-509-529-530-051400-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
453 AM PST MON JAN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL SECTIONS OF THE SAN
FRANCISCO BAY AREA AND MONTEREY BAY AREA.

.DAY ONE...MONDAY AND MONDAY NIGHT

PERIODS OF LIGHT RAIN ARE FORECAST FOR MONDAY. A STRONG PACIFIC
STORM SYSTEM WILL APPROACH THE COAST MONDAY NIGHT. RAINFALL WILL
INCREASE AFTER MIDNIGHT MONDAY NIGHT AND COULD BE HEAVY AT TIMES.
IN ADDITION...WINDS WILL INCREASE LATE MONDAY NIGHT AND BECOME
LOCALLY STRONG AND GUSTY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE MONDAY NIGHT STORM WILL CONTINUE TO IMPACT THE REGION INTO
TUESDAY MORNING. RAINFALL COULD BE HEAVY AT TIMES ON TUESDAY
MORNING AND THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS
THROUGHOUT THE DAY ON TUESDAY.

ANOTHER STRONG STORM IS DUE TO IMPACT THE REGION ON
WEDNESDAY...BRINGING ADDITIONAL HEAVY RAIN AND STRONG WINDS.
PERIODS OF RAIN WILL CONTINUE INTO THURSDAY.

WEATHER IMPACTS THIS WEEK INCLUDE...

* PERIODS OF HEAVY RAIN MAY RESULT IN LOCAL URBAN FLOODING IN LOW-
  LYING OR POORLY DRAINED AREAS...ESPECIALLY LATE MONDAY NIGHT
  INTO TUESDAY MORNING...AND THEN AGAIN ON WEDNESDAY.

* STRONG WINDS MAY BRING DOWN TREES AND POWER LINES AND RESULT IN
  POWER OUTAGES. STRONGEST WINDS ARE EXPECTED ON WEDNESDAY.

IN ADDITION...LARGE LONG PERIOD OCEAN SWELL WILL ARRIVE ALONG THE
COAST THIS WEEK. THE FIRST LARGE SWELL TRAIN WILL ARRIVE ON
TUESDAY WITH EVEN LARGER SWELLS EXPECTED BY THURSDAY. THESE LARGE
LONG PERIOD OCEAN SWELL WILL RESULT IN LARGE BREAKING WAVES ALONG
THE COAST AND DANGEROUS CONDITIONS IN THE SURF ZONE AND ON AREA
BEACHES.

CAZ506>508-510>513-516>518-528-051400-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
453 AM PST MON JAN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND PORTIONS OF THE SAN
FRANCISCO BAY AREA AND MONTEREY BAY AREA.

.DAY ONE...MONDAY AND MONDAY NIGHT

PERIODS OF LIGHT RAIN ARE FORECAST FOR MONDAY. A STRONG PACIFIC
STORM SYSTEM WILL APPROACH THE COAST MONDAY NIGHT. RAINFALL WILL
INCREASE AFTER MIDNIGHT MONDAY NIGHT AND COULD BE HEAVY AT TIMES.
IN ADDITION...WINDS WILL INCREASE LATE MONDAY NIGHT AND BECOME
LOCALLY STRONG AND GUSTY

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE MONDAY NIGHT STORM WILL CONTINUE TO IMPACT THE REGION INTO
TUESDAY MORNING. RAINFALL COULD BE HEAVY AT TIMES ON TUESDAY
MORNING AND THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS
THROUGHOUT THE DAY ON TUESDAY.

ANOTHER STRONG STORM IS DUE TO IMPACT THE REGION ON
WEDNESDAY...BRINGING ADDITIONAL HEAVY RAIN AND STRONG WINDS.
PERIODS OF RAIN WILL CONTINUE INTO THURSDAY.

WEATHER IMPACTS THIS WEEK INCLUDE...

* PERIODS OF HEAVY RAIN MAY RESULT IN LOCAL URBAN FLOODING IN LOW-
  LYING OR POORLY DRAINED AREAS...ESPECIALLY LATE MONDAY NIGHT
  INTO TUESDAY MORNING...AND THEN AGAIN ON WEDNESDAY.

* STRONG WINDS MAY BRING DOWN TREES AND POWER LINES AND RESULT IN
  POWER OUTAGES. STRONGEST WINDS ARE EXPECTED ON WEDNESDAY.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 4:13 AM PSTSmall Craft AdvisoryMTR28 hr
Jan 4, 8:30 AM PSTSmall Craft Advisory for Rough BarMTR4 days
Jan 4, 2:29 PM PSTSmall Craft AdvisoryMTR18 hr

Nearby

Flash Flood Watches in California, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.